Skip to Content

Has anyone ever got an itchy rash from Trintellix ?

Responses (1)

WildcatVet 13 Jan 2018

Hi, Seascape!

"Some side effects of vortioxetine may occur that usually do not usually need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

Dermatologic
Common (1% to 10%): Generalized pruritus/pruritus, hyperhidrosis
Uncommon (0.1% to 1%): Flushing, night sweats
Frequency not reported: Rash
Postmarketing reports: Generalized rash"

Best regards, Wildcat

Seascape66 23 Jan 2018

Thank you!!!

Cats1975 29 Mar 2018

I took Trintellix and got a rash under each of my arms and around my belly button. They were kind of raw but not painful and oozing tiny drops of fluid. They promptly cleared up when I stopped taking trintellix. I did visit a dermatologist twice for the rashes but he couldn’t figure it out.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions